# SDR TRAX200701668

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 15,303 hours, 12,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SKIN STRUCTURE UNDER STEP (832DT) IS CRACKED IN THE FWD RADIUS.  REPAIRED PAX DOOR SKIN STUCTURE UNDER STEP (832 DT) FWD RADIUS IAW REO 601R-52-11-702.
